# SDR AALA202411229986

- Difficulty date: November 13, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 33,730 hours, 4,557 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND THE BEARINGS OF LATTICE FITTING AT BS 1035. REPLACED LATTICE FITTING AT STA 1035 PER B787-8 SRM B787-A-51-41-05-06A-010A-A AND B787-A-51-41-05-03A-010A-A.
